Carregant...
Carregant...

Vés al contingut (premeu Retorn)

From subkautz digraphs to cyclic kautz digraphs

Autor
Dalfo, C.
Tipus d'activitat
Article en revista
Revista
Journal of interconnection networks
Data de publicació
2018-06-01
Volum
18
Número
2-3
Pàgina inicial
1
Pàgina final
16
DOI
https://doi.org/10.1142/S0219265918500068 Obrir en finestra nova
Projecte finançador
Combinatorics of networks and computation
Combinatòria, Teoria de Grafs i Aplicacions
Repositori
http://hdl.handle.net/2117/125611 Obrir en finestra nova
URL
https://www.worldscientific.com/doi/abs/10.1142/S0219265918500068 Obrir en finestra nova
Resum
Kautz digraphs K(d,l) are a well-known family of dense digraphs, widely studied as a good model for interconnection networks. Closely related with these, the cyclic Kautz digraphs CK(d,l) were recently introduced by Böhmová, Huemer and the author, and some of its distance-related parameters were fixed. In this paper we propose a new approach to cyclic Kautz digraphs by introducing the family of subKautz digraphs sK(d,l), from where the cyclic Kautz digraphs can be obtained as line digraphs. Th...
Paraules clau
(Vertex-)connectivity, Diameter, Digraph, Distance, Edge-connectivity, Girth, Kautz digraph, Line digraph, Mean distance, Routing, Semigirth, Superconnectivity
Grup de recerca
COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions

Participants